# SDR SIMA200614903

- Difficulty date: May 27, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4140 - MAIN BRAKES FAILED.  REPLACED ALL FOUR BRAKES P/N 21624, SERIAL 19362, NR 2 P/N 24707 SERIAL 0416, NR 3 P/N  21624 S/N 2951, NR 4 P/N 21707  S/N 3025.  ALL FOUR MAIN TIRES POPPED, ALL FOUR PART NUMBERS 31641.  REPLACED CONTROL UNIT P/N 42-951-5 S/N 789. REPLACED TRANSDUCERS P/N 0132AFU2.  REPLACED ELECTRICAL HARNESS P/N 20017560.  REPLACED BRAKE PEDAL TRANSDUCER P/N 200117500.  ALL OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
